Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 5

 
   

On the Stabilization of a Generalized Lagrange-Poisson Problem

PP: 2349-2353
Author(s)
J. A. Vera,
Abstract
In this work we consider the Hamiltonian dynamics of a generalized Lagrange–Poisson problem whose fixed point performs high-frequency vertical periodic oscillations of small amplitude. Using the generalized Kapitza averaging method we obtain a sufficient condition for stabilizing the unstable upright position.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved